# SDR HALA201510310022

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 28,310 hours, 37,832 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR DIVERSION, 10 KT.  AIRSPEED DISCREPANCY AT V1.  CAPTAINS AIRSPEED MATCHED STANDBY AND F/O SIDE 10-12 KTS.  LOWER.  REMOVED OBSTRUCTION AND FLUSHED F/O PITOT SYSTEM. OPS CHECK OK IAW AMM 34-11-00.  ACFT WAS DIVERTED FROM ITS SCHEDULED ROUTE FOR REPAIRS.
